# SDR 9617403218

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit.
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR DID NOT EXTEND.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PROXIMITY SENSORS 35GA, 36GA, 37GA, 38GA, 39GA, AND NR 1 LANDING GEAR CONTROL INTERFACE UNIT.  OPERATIONAL CHECK OK.
